ORC ID , Daliah Almatrafi ORC ID , Khalid Al-Mulhim ORC ID ">
  • Users Online: 54
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 20  |  Issue : 1  |  Page : 46-49

Liraglutide overdose: A case report and an updated review


Department of Emergency, King Fahd Medical City, Riyadh, Saudi Arabia

Correspondence Address:
Dr. Sharafaldeen Bin Nafisah
Department of Emergency, King Fahd Medical City, Riyadh
Saudi Arabia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2452-2473.276386

Rights and Permissions

Little is known about liraglutide overdose and in particular its association with hypoglycemia. The aim of this study was to report on an accidental case of liraglutide overdose and to review similar cases in the literature. Here, we report a case of a young female presented with an accidental injection of 18 mg of liraglutide subcutaneously. She presented with relative hypoglycemia with gastrointestinal symptoms that resembled pancreatitis. We concluded with several implications and policies targeting accidental injections from the use of such medication and similar subcutaneous medications in clinical practice.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed179    
    Printed2    
    Emailed0    
    PDF Downloaded23    
    Comments [Add]    

Recommend this journal